Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What could be the cause of swollen and painful vagina with frequent urination and foul odor ?

swollen Gspot i feel some vaginal pain . not associated w/sex at all. i feel the urge to urinate but i dont. it hurts to sit & even to walk. feels as tho i have something stuck inside my vagina. i noticed a foul odor 2 days ago. pain started yesterday & is worse today. i felt inside & it feels like my gspot (for lack of a better term for it) is inflamed .
Asked On : Sun, 5 Feb 2012
Answers:  1 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You may be suffering from bacterial vaginitis with UTI.You should consult a GYNEC for the physical examination and other relevant investigations to arrive at the diagnosis.Once diagnosed proper antibiotic therapy can be instituted.In the mean time,pending your visit to the doctor,you can take some analgesic like ibuprofen.Thanks and good luck.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor